# SDR UPS06845922

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ARE DIM.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPS CHECK NORMAL IAW MM 33-50-01.
